MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, CONDUCTION, ANESTHETIC

TELEFLEX INCORPORATED ARROW; CATHETER, CONDUCTION, ANESTHETIC
Model Number IPN045729
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
Incident description: the epidural was placed by certified registered nurse anesthetist (crna).Once the epidural catheter was in place, the catheter was not patent and unable to be flushed or have test dose administered.Connector changed by crna and there was still no success in flushing the epidural catheter.Epidural catheter was removed and there were no kinks or knots noted in the catheter.A new catheter was then placed and flushed successfully.The patient was not harmed and had a functional epidural on the second attempt.

Brand Name
ARROW
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key10173353
Report Number10173353
Device Sequence Number16887597
Product Code BSO
UDI-Device Identifier10801902114430
UDI-Public(01)10801902114430(17)210531(10)23F20A0358
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/17/2020
Report Date (Section F) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN045729
Device Catalogue NumberASK-17019-SM
Device Lot Number23F20A0358
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight72
Date Report Sent to FDA06/17/2020